Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 10, Number 2 (2016), 320-337.
Multiple Hilbert-type inequalities involving some differential operators
In this article, we derive several multidimensional Hilbert-type inequalities, including certain differential operators. Further, we determine the conditions under which the constants appearing on the right-hand sides of the established inequalities are the best possible. As an application, some particular examples are also studied.
Banach J. Math. Anal., Volume 10, Number 2 (2016), 320-337.
Received: 6 April 2015
Accepted: 10 June 2015
First available in Project Euclid: 4 April 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Adiyasuren, Vandanjav; Batbold, Tserendorj; Krnić, Mario. Multiple Hilbert-type inequalities involving some differential operators. Banach J. Math. Anal. 10 (2016), no. 2, 320--337. doi:10.1215/17358787-3495561. https://projecteuclid.org/euclid.bjma/1459772692